Tauberian Theorems for Weighted Mean Summable Double Sequences in 2-Normed Spaces
Articles > Article · 2026
Authors: E. Yaraşgil, İ. Çanak, S. A. Sezer
Mathematical Notes, International, WoS, 2026, vol 119, pp 1198-1212
DOI: 10.1134/s0001434624605240
Summary
Abstract In this paper, we introduce the weighted mean method of summability for double sequences in 2-normed spaces and present necessary and sufficient Tauberian conditions under which convergence in Pringsheim’s sense follows from weighted mean summability. We prove that these conditions are weaker than the analogs of Schmidt and Hardy type conditions in 2-normed spaces.